Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 120, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 11, 2025, 6:00 PM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2025, 6:00 PM EST (23:00 UTC)
- Expired
- Dec 12, 2025, 12:00 PM EST
- In force
- 18 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
688 WHUS71 KPHI 112300 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 600 PM EST Thu Dec 11 2025 ANZ431-120800- /O.CAN.KPHI.GL.W.0033.000000T0000Z-251212T0100Z/ /O.NEW.KPHI.SC.Y.0120.251211T2300Z-251212T0800Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 600 PM EST Thu Dec 11 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... * WHAT...West winds 20 to 25 kt with gusts up to 30 kt and rough waters. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 3 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453>455-121100- /O.CAN.KPHI.GL.W.0033.000000T0000Z-251212T0100Z/ /O.NEW.KPHI.SC.Y.0120.251211T2300Z-251212T1100Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 600 PM EST Thu Dec 11 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 6 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-120000- /O.CAN.KPHI.GL.W.0033.000000T0000Z-251212T0100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 600 PM EST Thu Dec 11 2025 ...GALE WARNING IS CANCELLED... Winds have fallen below gale criteria. Thus, the Gale Warning has been cancelled. $$ ANZ450>452-121000- /O.CON.KPHI.GL.W.0033.000000T0000Z-251212T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 600 PM EST Thu Dec 11 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... * WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 5 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ Hoeflich
5 follow-up statements
137 WHUS71 KPHI 120245 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 945 PM EST Thu Dec 11 2025 ANZ450>452-121100- /O.CAN.KPHI.GL.W.0033.000000T0000Z-251212T1000Z/ /O.EXA.KPHI.SC.Y.0120.000000T0000Z-251212T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 945 PM EST Thu Dec 11 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 6 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ431-120800- /O.CON.KPHI.SC.Y.0120.000000T0000Z-251212T0800Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 945 PM EST Thu Dec 11 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST FRIDAY... * WHAT...West winds 20 to 25 kt with gusts up to 30 kt and rough waters. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 3 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453>455-121100- /O.CON.KPHI.SC.Y.0120.000000T0000Z-251212T1100Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 945 PM EST Thu Dec 11 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 6 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hoeflich
478 WHUS71 KPHI 120436 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1136 PM EST Thu Dec 11 2025 ANZ450-451-121700- /O.EXT.KPHI.SC.Y.0120.000000T0000Z-251212T1700Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 1136 PM EST Thu Dec 11 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST FRIDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until noon EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ431-120800- /O.CON.KPHI.SC.Y.0120.000000T0000Z-251212T0800Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1136 PM EST Thu Dec 11 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST FRIDAY... * WHAT...West winds 15 to 25 kt and rough waters. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 3 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ452>455-121100- /O.CON.KPHI.SC.Y.0120.000000T0000Z-251212T1100Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1136 PM EST Thu Dec 11 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 6 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
109 WHUS71 KPHI 120735 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 235 AM EST Fri Dec 12 2025 ANZ431-120845- /O.EXP.KPHI.SC.Y.0120.000000T0000Z-251212T0800Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 235 AM EST Fri Dec 12 2025 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM EST EARLY THIS MORNING... Winds are diminishing. $$ ANZ452>455-121100- /O.CON.KPHI.SC.Y.0120.000000T0000Z-251212T1100Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 235 AM EST Fri Dec 12 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 6 AM EST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-451-121700- /O.CON.KPHI.SC.Y.0120.000000T0000Z-251212T1700Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 235 AM EST Fri Dec 12 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until noon EST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
750 WHUS71 KPHI 121043 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 543 AM EST Fri Dec 12 2025 ANZ452>455-121145- /O.EXP.KPHI.SC.Y.0120.000000T0000Z-251212T1100Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 543 AM EST Fri Dec 12 2025 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS MORNING... Winds are diminishing. $$ ANZ450-451-121700- /O.CON.KPHI.SC.Y.0120.000000T0000Z-251212T1700Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 543 AM EST Fri Dec 12 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until noon EST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
930 WHUS71 KPHI 121643 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1143 AM EST Fri Dec 12 2025 ANZ450-451-121745- /O.EXP.KPHI.SC.Y.0120.000000T0000Z-251212T1700Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 1143 AM EST Fri Dec 12 2025 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EST TODAY... Wind gusts at Sandy Hook and Buoy 44065 continue to gradually diminish below 25 kt. Thus, the SCA will be allowed to expire. $$ DeSilva
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 2:31 PM EST, 3 hours 29 minutes earlier.
Area forecast discussion, Dec 11, 2:31 PM EST, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
231 PM EST Thu Dec 11 2025
.SYNOPSIS...
High pressure gradually builds into the region tonight through
Friday before weakening into Saturday. Low pressure passes through
the region Saturday night through Sunday morning bringing a strong
cold front through in its wake. Arctic high pressure builds in from
the west for the start of next week before sagging into the
Southeast and Mid-Atlantic by the middle of next week and then
eventually off the east coast.
&&
.NEAR TERM /THROUGH FRIDAY/...
As the deepening low pressure well to the NE continues to pull away,
high pressure builds in from the southern states. A strong pressure
gradient between these features will keep gusty winds across the
region into the early overnight. Gusts will be mostly 25 to 30 mph
early then go less than 20 mph overnight. Precipitation will be
scarce, but some snow showers, or perhaps a short duration squall,
are possible across the southern Poconos and/or perhaps into north
NJ. We will continue the slight chance/chance pops for those areas.
Cold overnight with lows in the teens far N/W and low/mid 20s
elsewhere. Winds chills will be around 10 degrees less than the air
temps, so single digits N/W and teens elsewhere. West to Northwest
winds 10 to 15 mph decreasing late.
High pressure moves our way Friday and will crest across the Middle
Altantic area late. Therefore, fair weather is expected for the last
day of the (standard) workweek. There will be no escaping the below
normal temps through with mostly low to mid 30s for highs and wind
chills still a few degrees cooler than that. Winds will generally be
West at 5 to 10 mph much of the day.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
The Friday night through Saturday period looks to be relatively
tranquil. An upper level trough will continue to dominate over the
east with a few impulses moving through the flow but at the surface
high pressure looks to dominate keeping conditions dry. Skies will
be mainly clear Friday evening with increasing clouds by later at
night through Saturday ahead of the next system. Expect lows Friday
night generally ranging from the teens north to the low/mid 20s
south with highs Saturday mostly in the 30s to low 40s.
The forecast gets more complicated for the Saturday night through
Sunday period as there will be several different things at play. In
the upper levels, there will be an upper level trough digging as it
moves from the Great Lakes region towards the east coast. Meanwhile
at the surface level, there will be an arctic front pushing into the
area from the NW as low pressure pivots through Quebec into northern
New England. Forecast guidance continues to indicate that a wave of
low pressure will form farther south near the front as it's moving
through the mid Atlantic region Saturday night into Sunday morning.
However there are differences regarding the strength and track of
this system. The latest GFS continues to indicate that the low may
not really get going until it's off the coast and if this were to
verify, most of the precip with the system would be near and south
of the I-95 corridor but mainly fall as snow. The NAM is at the
other end of the spectrum indicating a stronger low forming near
Delmarva. This would keep the heaviest precip with the system north
of the urban corridor with lighter amounts and more of a
snow/rain mix farther south. The 12z RGEM lies in between these
two extremes. There's also a wide variation in the ensembles.
Given this continuing uncertainty, we largely stayed close to
the NBM. And the bottom line with this forecast is that we do
expect precip to move in either late Saturday evening or
overnight Saturday night. It should be mainly snow except near
the coast where some mixing with rain is likely...especially at
the onset. And if arrives early enough Saturday evening, some
rain or mixing could also occur near the urban corridor. The
bulk of the precip falls overnight Saturday night through the
first half of Sunday morning. This had been looking like a light
precip event but some of the latest guidance has also beefed up
QPF amounts into the .25 to .50 inch range. The big questions
though are where the highest amounts will fall and how this will
translate to snowfall. We admittedly still lean a little on the
conservative side with forecast snow amounts and continue to
indicate a fairly widespread 1-3 inches falling across the area.
There is the potential though that some areas could see snow
amounts in the 3 to 5 inch range given the general uptick in
forecast QPF. The big question though is where these amounts
occur. A more northern track would result in these higher
occuring over eastern PA into northern NJ where a more southern
track would favor higher amounts along the coastal plain. At
this point, the main thing to stress is this continuing
uncertainty in the details despite overall moderate confidence
in there being an accumulating snowfall event affecting the
area.
The snow with the system should taper off by early Sunday afternoon
with the remainder of the day being blustery and cold. Lows Saturday
night will be mainly in the 20s with highs Sunday only a few degrees
warmer than this due to the developing strong cold air advection
pattern. By afternoon NW winds will be around 10 to 20 gusting up to
30 mph resulting in wind chill values in the single digits and
teens!
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
Strong, gusty winds continue into Sunday evening before starting to
diminish some overnight as low pressure moves farther out to see and
arctic high pressure advances eastward towards the area. Overnight
lows Sunday night will be mainly in the teens but with the wind, the
wind chill will make it feel more like single digits!
High pressure to our south brings fair and dry weather for Monday
though there will be a continuing breeze. Highs will be mostly in
the 20s to low 30s but the wind chill will make it feel more like
teens and low 20s.
Beyond next Monday, there looks to be a gradual warming trend as
high pressure over the SE CONUS moves offshore and eventually sets
up more of a return flow from the SW. It will still be chilly
Tuesday with highs mainly in the 30s (20s over the southern Poconos)
with temperatures warming into the 40s Wednesday and then
potentially some upper 40s into the 50s by next Thursday. Conditions
should stay mainly dry through the first half of the week before the
next system approaches by later Thursday bringing chances for
rain as temperatures look to be too warm for snow.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight... VFR expected overnight with SCT sky cover mostly and
perhaps some BKN at times for KRDG/KABE. A couple snow showers early
across the far N/NW areas. Gusty West to Northwest winds 10 to 15
kts G25 kts will decrease overnight. High confid.
Friday... VFR expected. Mostly high clouds expected. West winds 10
to 15 kts developing by mid/late morning. High confid.
Outlook...
Friday night...VFR/NSW.
Saturday...VFR/NSW.
Saturday night through Sunday night...Sub-VFR in SN Saturday night
through Sunday morning. VFR thereafter. W-NW winds 15 to 20 kt with
25 to 30 kt gusts Sunday afternoon and Sunday night.
Monday through Tuesday...VFR/NSW.
&&
.MARINE...
The Gale Warning for the waters will continue until 6PM for Delaware
Bay and the southern coastal zones. Further north, Gales continues
until 1AM. We will see the West to Northwest winds diminish slowly
overnight and SCA conditions will follow for Friday. Fair weather
expected.
Outlook...
Friday night through Saturday...Sub-SCA conditions.
Saturday night...Sub-SCA conditions but VSBY restrictions in
rain/snow.
Sunday through Sunday night...SCA conditions developing Sunday
morning, ramping up to gales late Sunday and Sunday night. VSBY
restrictions in rain/snow Sunday morning. Freezing spray possible
Sunday night.
Monday...Gales possible in the morning, then SCA. Freezing spray
possible Monday morning.
Tuesday...Small Craft Advisory conditions may linger into the first
part of the day.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 8 PM EST this evening for ANZ430-431-
453>455.
Gale Warning until 5 AM EST Friday for ANZ450>452.
&&
SYNOPSIS...Fitzsimmons
NEAR TERM...OHara
SHORT TERM...Fitzsimmons
LONG TERM...Fitzsimmons
AVIATION...Fitzsimmons/OHara
MARINE...Fitzsimmons/Franklin/Gorse/OHaraHazardous weather outlook, Dec 11, 3:53 AM EST, 14 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 353 AM EST Thu Dec 11 2025 MDZ012-015-019-020-120900- Kent MD-Queen Annes-Talbot-Caroline- 353 AM EST Thu Dec 11 2025 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Dec 11, 4:50 PM EST, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
450 PM EST Thu Dec 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM Snow Mount Pocono 41.12N 75.36W
12/11/2025 M0.3 Inch Monroe PA Trained Spotter
&&
HoeflichThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 2:57 PM EST | Snow Squall Warning | PHI | Sussex, Warren | 33 min |
| Dec 11, 2:24 PM EST | Snow Squall Warning | PHI | Monroe | 36 min |
| Dec 11, 4:17 PM EST | Snow Squall Warning | PHI | Monroe | 28 min |
| Dec 11, 6:05 PM EST | Snow Squall Warning | PHI | Monroe | 40 min |
Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.